# SDR SWAA2024100228830

- Difficulty date: August 21, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWNS LBL18 BS436; BS496 WL156. MARKED<[01] JOB WILL BE ACCOMPLISH ON CUSTOMER CARD NBR: TTG8Q00VDDST;[02] VERIFIED;[03] COMPLETED MEASUREMENT FIELD;[04] VERIFIED
